MathSciNet Relay Station
MathSciNet bibliographic data
MR1384815 (97a:47029) 47A99 (47A65 58F13)
Tian, Lixin; Lu, Dianchen The property of nonwandering operator. Appl. Math. Mech. (English Ed.) 17 (1996), no. 2, 155–161; translated from Appl. Math. Mech. 17 (1996), no. 2, 151--156(Chinese)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement